# SDR 96ZZZX3240

- Difficulty date: May 29, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N2778R
- Make and model: Bell 206B
- Aircraft serial: 2803
- System (JASC): 7714 · Engine RPM Indicating System
- Part: Generator
- Part number: 2060626273
- Condition: Failed
- Location: Gas Prod Tach
- Part time: 2,646 hours
- Component: Globe
- Stage of operation: IN
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

PART FAILED AT CRUISE POWER.  ENGINE OUT LIGHT ILLUMINATED WITH AUDIO IN HEADSET.  RECOMMEND A TIME REPLACEMENT CRITERIA BE ESTABLISHED.
